Started taking birth control pills for the first time this month. My doctor told me to start taking them whenever to help with my periods. I started the next day (a friday which was not what the directions for the pills said to do). I have 6 pills left and have already started a heavy period. Is it messed up because my body is adjusting to the hormones or because I took the pills wrong (the directions said to start the sunday after my period and I started the friday after).
I just started birth control pills and my period is early with 6 active pills left?
- 24 Dec 2016 by ceh332211
- 24 Dec 2016
- peri-ds, birth control, doctor, period, birth control pills, pill
Added 24 Dec 2016:
Do I keep taking the pills or stop and just restart the whole process with a new pack?
I am on the birth control needle and I have been on the needle for 2 months ever seen October and before my doctor put me on the needle when I used to get my period before I was on the needle my period used to be so heavy I used to leave a trail of blood from my bedroom to my bathroom I had to sleep on a blanket that was how bad my period used to be I used to hate getting very heavy blood clots I used to bleed through my pants and underwear and i had quarter side blood clots and I don't even miss bleeding very heavy I bleed very light Now I had to stay home from work when I used to bleed heavy I used to lose so much blood and I was always tired believe me people you should try the needle it works for me I will be on the needle until I decide to have kids then I will get off of it
Take your reminder pills for a full seven days while you have your period (just so you keep the pill taking routine) and then when your period finishes and the seven days are up just continue with the next packet/lot of active pills. Simple. Don't get the packets (the one with six active pills left) jumbled so you forget where you are.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2013 • 2 answers
Posted 24 Dec 2013 • 2 answers
Posted 19 Jun 2014 • 1 answer
Posted 25 May 2015 • 2 answers
Posted 19 Aug 2016 • 0 answers